# SDR ASAA2021061136622

- Difficulty date: June 11, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 66,963 hours, 33,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT FLT DECK DOOR OVERHEAD, L1 DOOR (OUTSIDE), BOTTOM SIGN ON FWD LAV WILL NOT REMAIN ON FOR 15 MINUTES. GROUNDED - YES. REMOVED & REPLACED OPS CHECK GOOD EMERGENCY LIGHT BAT AT FWD ENTRY DOOR IAW B737-700 AMM 33-51-06-960-805.  REFERENCE TASK CARD: 78233008.
